Australian Medical Exam Preparation

Discussion AMC MCQ Exam, AMC Clinical exam
 
HomeHome  FAQFAQ  SearchSearch  RegisterRegister  Log in  

Share
 

 Question-276

Go down 
AuthorMessage
anesa



Points : 49124
Join date : 2014-02-05

Question-276 Empty
PostSubject: Question-276   Question-276 EmptyTue Apr 22, 2014 3:21 am

Which one of the following drugs is least likely to cause drug induced blood dyscrasia or agranulocytosis?


a. Carbimazole
b. Clozapine
c. Phenytoin
d. Aminosalicylates such as sulfasalazine
e. Methotrexate
Back to top Go down
surgeon73



Points : 46652
Join date : 2014-05-07

Question-276 Empty
PostSubject: Re: Question-276   Question-276 EmptyWed May 07, 2014 3:28 pm

B
Back to top Go down
Vistamosta



Points : 46150
Join date : 2014-06-07
Age : 51
Location : WA

Question-276 Empty
PostSubject: Re: Question-276   Question-276 EmptyTue Jun 10, 2014 11:26 am

B is correct
Back to top Go down
Masoud



Points : 42352
Join date : 2014-11-03

Question-276 Empty
PostSubject: Re: Question-276   Question-276 EmptyWed Nov 19, 2014 9:39 am

Clozapine
Back to top Go down
Sponsored content




Question-276 Empty
PostSubject: Re: Question-276   Question-276 Empty

Back to top Go down
 
Question-276
Back to top 
Page 1 of 1

Permissions in this forum:You cannot reply to topics in this forum
Australian Medical Exam Preparation :: AMC MCQ Exam-
Jump to: